Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


strange smells and tastes
Mar 18, 2009

HI --have a possible weird question--I have been on Atripla since it came out a few years ago--I am doing well--but recently notice I keep smelling a strange odor and sometimes have a equally odd taste in my mouth-I have asked friends if they smell something too-they all answer no. Is there a side effect to the meds that can cause this or am I loosing my mind? thank you. Steve

Response from Dr. Henry

I have only occasionally hear from patients that they developed taste or smell abnormalities long after starting Atripla. The efavirenz or other non-HIV meds may contribute somewhat but I recommend a good oral/ear/nasal/sinus examination to check for other conditions that can alter taste/smell. KH



Previous
Scared of side effects
Next
I have blood in Saliva, worried

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement